# SDR SIMA20210617001

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,577 hours, 33,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD EMERGENCY FLASHLIGHT INOP. R & R FA FORWARD EMERGENCY FLASHLIGHT ASSY IAW EMB 145 - AMM 33 - 50 - 16, OPC IS GOOD.
